1 doctor weighed in:

I had an allergic reaction to a high perfume soap. After using antibacterial soap, the spots are becoming black. How do I get rid of black spots?

1 doctor weighed in
Dr. Michael Zacharisen
Internal Medicine - Allergy & Immunology

In brief: Time

After an allergic reaction on the skin, there can be either hyperpigmentation (darker) or hypopigmentation (lighter) areas on the affected skin.
These pigment changes will gradually improve over time and usually do not require treatment. If the very dark areas are painful or blistering, see your dermatologist.

In brief: Time

After an allergic reaction on the skin, there can be either hyperpigmentation (darker) or hypopigmentation (lighter) areas on the affected skin.
These pigment changes will gradually improve over time and usually do not require treatment. If the very dark areas are painful or blistering, see your dermatologist.
Dr. Michael Zacharisen
Dr. Michael Zacharisen
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors